# SDR CALA2023030300614

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5342079920001
- Condition: Cracked
- Location: L/H Fr68 Stgr22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR68 STGR22 FRAME WEB FLANGE HAS A CRACK INDICATION AD RELATED (AD 2022-15-05) PER HAECO LCQ NON ROUTINE 9292564/40564 GENER ATED BY V061632 REVISION OF ECRA 5341-01372 ON OR BEFORE THE AIRCRAFT REACHES NOT TO EXCEED INTERVALS OF 3900 FLIGHT CYCLES THEREAFTER. 51006 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS ACCOMPLISHED INTERIM REPAIR IAW ECRA 5341-01372. ACCOMPLISH INITIAL INSPECTION ON LH FR68 STR 22LH PER PART 2A OF THE LATEST
